Vol. 44, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On decomposition of transformations in infinite measure spaces

Ryōtarō Satō

Vol. 44 (1973), No. 2, 733–738
Abstract

A decomposition theorem for a measure preserving transformation T on a σ-finite and infinite measure space ,,m) is proved and ergodic theorems are considered.

Mathematical Subject Classification
Primary: 28A65
Milestones
Received: 5 October 1971
Revised: 11 February 1972
Published: 1 February 1973
Authors
Ryōtarō Satō